# SDR AALA202505285929

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N442AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10711
- Aircraft time: 13,712 hours, 3,653 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Deactivated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL DUE TO THE FLIGHT CREW REPORTING THAT THE AIRCRAFT WOULD NOT PRESSURIZE. MAINTENANCE HAD PREVIOUSLY DEACTIVATED THE SKIN AIR OUTLET VALVE DUE TO A VENT AVIONICS FAULT MESSAGE PER MEL 21-07. MAINTENANCE RE-ACTIVATED THE SYSTEM AND RAN THE AVEC TEST PER AMM 21-26-00-710-001A WITH NO FAULTS NOTED. MAINTENANCE RAN PRESSURIZATION TEST PER AMM 05-53-00 AND AIRCRAFT PRESSURIZED SUCCESSFULLY.
